MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 TI CLSD ILIAC CN 100MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH 5.5 TI CLSD ILIAC CN 100MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 179798100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Tissue Damage (2104)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This is a revision case report.The 8 mm screw and iliac connector from the right side were removed due to protrusion which resulted in penetration of the skin of the patient and infection.The primary surgery was done in (b)(6) 2019.The patient has lost 20 kg of body weight in the last 5 months and is a heavy smoker.The protrusion of the screw was not evident at the time of the surgery.The products involved had to be left in the hospital for sterilization (code 1997-21-8xx and 1997-21-000) and might be returned for analysis if the hospital allows.I will have that information on monday, 30th september.Code 1797-98-100 will not be returned as it will be used for analysis of the infection (sonification).This complaint involve three (3) devices.

Brand Name
5.5 TI CLSD ILIAC CN 100MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9217630
Report Number1526439-2019-52263
Device Sequence Number19378926
Product Code NKB
UDI-Device Identifier10705034083032
UDI-Public(01)10705034083032
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model Number179798100
Device Catalogue Number179798100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2019
Initial Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;